# SDR DL76G070739

- Difficulty date: June 15, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 26,768 hours, 10,645 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Condition: Unknown
- Location: Le Slat System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LE SLAT DISAGREE ILLUMINATED ON EICAS WHEN FLAPS POSITIONED TO 5.  FAULT CODE 423 ON PSEU AND RVDT 603 ON FSEU.  REPLACED PSEU AS PRECAUTION.  CLEANED/CHECK/TIGHTENED TERM BLOCK FOR FLAP HANDLE RVDTS RAN FLAPS, OPS OK.
